Broken bone and Skin burning sensation - from FDA reports
There is no Skin Burning Sensation reported by people with Broken Bone yet. We study people who have Skin Burning Sensation and Broken Bone from FDA . Find out below who they are, other conditions they have and drugs they take.
What to expect?
You are not alone!
Personalized health information
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA since 1977. Our tools are simple to use, anonymous and free. Start now >>>
On Sep, 23, 2017
No report is found.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Subscribe to the study: get notified of updates to the study.
Do you have Skin burning sensation and Broken bone?
- Check symptoms - is your skin burning sensation caused by a drug or a condition?
- Get alerts to symptoms - forecast your symptoms and get alerts
- Join related support groups - you are not alone, join a support group on ehealth.me
- Report the side effect - help people in need and in real time
- Ask a question - ask a question related to the study
- write a review - share your experience related to the study
- More tools...
Expand the study to include reports from both FDA and eHealthMeSkin burning sensation and Broken bone from FDA and eHealthMe reports
Broken bone can be treated by Vicodin, Lortab, Percocet, Norco, Motrin (latest reports from 15,378 Broken bone patients)
Skin Burning Sensation
Skin burning sensation has been reported by people with high blood cholesterol, high density lipoprotein decreased, high blood pressure (latest reports from 10,864 Skin burning sensation patients).
Browse all symptoms of Broken bonea b c d e f g h i j k l m n o p q r s t u v w x y z
Could your drugs cause Skin burning sensationSkin burning sensation
Other conditions that could case Skin burning sensationSkin burning sensation
What would happen?
Can you answer these questions?
I have been on multiple rounds of antibiotics for bladder infections and have developed this burning that is getting worse. This has been going on for about 8 or 9 months. It is getting unbearable and none of the doctors I've seen know what it is. Tried Neurontin (300 mg) and it didn't phase ...
Anyone ever had terrible skin burning from anything. I'm on synthroid I went back on lexapro and after the first pill started having burning. I can't sleep at all as its ores at night. I've lost weight and can't eat.
You may be interested in these reviews
I took Amox-Clav for about a four week period. I had two separate conditions seen by two different doctors. Each prescribed this drug, There was about a one week break between the two treatments. I have been off the meds now for about three weeks and am suffering from burning skin sensation. ...